# SDR J7SA2025010600427

- Difficulty date: December 11, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N377FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500457
- Aircraft time: 6,578 hours, 4,465 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fce
- Part number: 4629001017
- Part serial: 1222
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAS RECEIVED UPON SELECTING FLAP FULL DURING APPROACH. CREW PERFORMED QRH PROCEDURE, REVERTED TO FLAPS 3, AND LANDED SAFELY. ON THE GROUND, THREE ATTEMPTS TO SELECT FLAP FULL TRIGGERED THE FLAP FAIL CAS, AND SELECTING FLAPS 0 INITIALLY FAILED TO RETRACT THE FLAPS WITHOUT A CAS MESSAGE. FLAPS RETRACTED AFTER RECYCLING THE HANDLE. REMOVED FAILED FLAP SELECT LEVER AND FCE #1. INSTALLED REPAIRED FSC AND FCE #1. RIGGED FLAPS AND PERFORMED OPS CHECK OF FLAPS AND RELATED SYSTEMS IAW PHENOM 300 AMM 27-53-00. OPS CHECK SATISFACTORY WITH NO DEFECTS NOTED.
